MAUDE Adverse Event Report: CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.¿ if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.¿ as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: indwelling balloon burst.No patient harm.The duration of use is unknown.Additional information was provided upon the verification performed at covidien (b)(4), the balloon did burst with fragments.
 
Additional Manufacturer Narrative
Evaluation summary: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The sample was received at the manufacturing site for evaluation.The sample was observed under the camera, and the burst balloon was confirmed.Based on the pattern of the burst balloon observed, this burst was not caused by a manufacturing issue.The pattern of the burst balloon shows it was caused by the usage of petroleum lubricant.Foley catheters manufactured from this site are sensitive to any petroleum-based chemicals and petroleum will cause a burst balloon.Thus, the user should not apply any petroleum-based chemicals while using this catheter.This product was manufactured according to the established device master record.No deviation noted on all processing material and parameters.All quality control inspection criteria had been fulfilled satisfactorily.This issue was not a manufacturing related condition.This complaint will be used for tracking and trending purposes.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12618591
Report Number9612030-2021-03058
Device Sequence Number3473822
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6162MF
Device Catalogue Number6162MF
Device Lot Number2029404664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer09/24/2021
09/24/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date11/16/2021
03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown